# SDR ASAA2014100709458

- Difficulty date: October 7, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 54,126 hours, 30,507 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C2565520
- Condition: Corroded
- Location: Bs 500e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RT SIDE AT BS 500E ON THE SHEAR TIE AT STRINGER 26R FWD SIDE AREA OF CORRODED.  ACFT GROUNDED.  REPAIRED THE SHEAR TIE IAW SRM 53-00-07-2R-3. REPAIR 3.
